# SDR YENA201803170135

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 45,052 hours, 15,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056216
- Condition: Failed
- Location: Emergency Lights
- Part time: 45,052 hours, 15,782 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 13WL BATTERY FAILED.   R & R THE BATTERY, AND PERFORMED AN OPS CHECK IAW 33-51-38.  OPS CHECKED IAW 33-51-00-710-004-A.
